MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 360/LEFT - SILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 360/LEFT - SILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.057S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Patent identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot : part # 04.037.057s, synthes lot # 9889705, supplier lot # n/a, release to warehouse date: 08 -sep-2015, manufactured by: (b)(4).No ncrs were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a procedure.During the surgery, while doing a tfna, the surgeon commented that the nail was very prominent.The patient also seemed to have a small trochanter and the surgeon like to have a 125 angle tfna.There was no surgical delay noted and the procedure was successfully completed.No patient consequences noted.This complaint involves one (1) device.This report is for one (1) 10/130 deg ti cann tfna 360/left - sile.This is report 1 of 1 for (b)(4).

Brand Name
10/130 DEG TI CANN TFNA 360/LEFT - SILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12759744
Report Number2939274-2021-06525
Device Sequence Number3333076
Product Code HSB
UDI-Device Identifier10886982096135
UDI-Public(01)10886982096135
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.057S
Device Catalogue Number04.037.057S
Device Lot Number9889705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale